# SDR ASOA2013061703826

- Difficulty date: May 20, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,338 hours, 18,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 25R AT BS 310.  REPAIRED IAW SRM 53-21-06 AND SRM 51-21-06.
